# SDR SIMA20150814001

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 38,251 hours, 34,199 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DUE TO BLD 2 VALVE FAIL EICAS MSG, AFTER THRUST SET ON TAKEOFF.  1 TAKEOFF IAW MEL GOT MSG SPEED WDS 30-40 KTS.  R & R ENG 2 BLEED VALVE IAW AMM 36-11-05.  OPERATIONS CHECKED GOOD AT THIS TIME.
